# SDR AALA202402287874

- Difficulty date: January 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757028100200
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT FITTING BEARING HAS EXCESSIVE PLAY. REPLACED FITTING PER SRM 51-42-11.
